# SDR AALA202112142680

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737*
- Aircraft serial: 30095
- Aircraft time: 59,510 hours, 24,575 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GIRT BAR (R1) IS LOOSE. ADJUSTED GIRT BAR RETAINING CLIP. STOWS AND ARMS CORRECTLY.
